EconPapers    
Economics at your fingertips  
 

Existence of chaos in controlled first-order partial difference equations with general delay controllers

Yongjun Zhang, Wei Liang and Xiaolin Lv

Chaos, Solitons & Fractals, 2023, vol. 168, issue C

Abstract: This paper is concerned with chaos in a class of controlled first-order partial difference equations with general delay controllers. Three criteria of chaos are established by applying snap-back repeller theory. All the equations are proved to be chaotic in the sense of both Devaney and Li-Yorke when they satisfy some weak conditions. Three examples are provided with computer simulations.

Keywords: Chaos; First-order partial difference equation; Delay (search for similar items in EconPapers)
Date: 2023
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0960077923000498
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:chsofr:v:168:y:2023:i:c:s0960077923000498

DOI: 10.1016/j.chaos.2023.113148

Access Statistics for this article

Chaos, Solitons & Fractals is currently edited by Stefano Boccaletti and Stelios Bekiros

More articles in Chaos, Solitons & Fractals from Elsevier
Bibliographic data for series maintained by Thayer, Thomas R. ().

 
Page updated 2025-03-19
Handle: RePEc:eee:chsofr:v:168:y:2023:i:c:s0960077923000498